# SDR AALA200801581

- Difficulty date: June 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LT NR ONE DOOR FORWARD CLOSET IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NR ONE DOOR FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
